While opiate withdrawal can be very uncomfortable and challenging, it is not typically life-threatening on its own. However, complications can occur in rare cases, particularly for individuals who have underlying medical conditions or who are experiencing severe symptoms.
Symptoms of opiate withdrawal can include nausea, vomiting, diarrhea, muscle aches, anxiety, and insomnia, among others. In severe cases, withdrawal can lead to dehydration, electrolyte imbalances, and other health complications.
It is important to note that quitting opiates can be challenging, and individuals may benefit from professional medical advice and support to safely and effectively manage withdrawal symptoms and address any underlying health or social issues related to substance use disorders. If you are concerned about opiate withdrawal and its impact on your health, it is recommended that you seek professional medical advice and support.